Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having chest pain after taking Amtas M. Reason?

i am taking amtas m 50 mg and i am having chest pain after taking the medicine is it because of that medicine?echo is done and it is okey my bp is not controlled with amlo 5mg twice in a day.and the pulse became 98. so doctor prescribed amtas m 50 now pulse normal,bp normal but chest pain is there.what are the possible reasons for chest pain.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting your query,

Amtas M 50mg contains the drugs with generic names amlodipine 5mg and metoprolol tartrate 50mg and usually control of high blood pressure is usually started with a single drug therapy and if that does not work, either the drug dosage is increased (to maximum allowed dose) or another antihypertensive drug (from another class) is added (up to 4-5 different classes). Your doctor simply added metoprolol to your initial amlo 5mg (amlodipine 5mg) and targeted the control of your fast heart rate/pulse with metoprolol. Now one of the side effects of metoprolol is chain pain and that will require that you call your doctor as soon as possible as that is considered a serious side effect.
So call your doctor now, there might a possible change of drug regimen.

Hope this helps and wish you the best
Answered: Wed, 20 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor